Special Issue "Stability Problems for Stochastic Models: Theory and Applications"

A special issue of Mathematics (ISSN 2227-7390). This special issue belongs to the section "Mathematics and Computer Science".

Deadline for manuscript submissions: 30 September 2020.

Special Issue Editors

Prof. Dr. Alexander Zeifman
E-Mail Website
Guest Editor
1. Department of Applied Mathematics, Vologda State University, Russia
2. Institute of Informatics Problems of the Federal Research Center ``Informatics and Control'', Russian Academy of Sciences, Russia
3. Vologda Research Center, Russian Academy of Sciences, Russia
Interests: stochastic models; continuous-time Markov chains; queueing models; biological models
Special Issues and Collections in MDPI journals
Prof. Dr. Victor Korolev
E-Mail Website
Guest Editor
1. Department of Mathematical Statistics, Faculty of Computational Mathematics and Cybernetics, Lomonosov Moscow State University, Russia
2. Institute of Informatics Problems of the Federal Research Center “Informatics and Control”, Russian Academy of Sciences, Russia
3. Hangzhou Dianzi University, Hangzhou, China
Interests: stochastic models; risk processes; queueing theory
Special Issues and Collections in MDPI journals
Prof. Dr. Alexander Sipin
E-Mail
Guest Editor
Department of Applied Mathematics, Vologda State University, Russia
Interests: stochastic models; monte carlo methods
Special Issues and Collections in MDPI journals

Special Issue Information

Dear Colleagues,

The aim of this Special Issue is to publish original research articles that cover recent advances in the theory and applications of stochastic processes. The focus will especially be on applications of stochastic processes as models of dynamic phenomena in various research areas, such as queuing theory, physics, biology, economics, medicine, reliability theory, and financial mathematics.

Potential topics include but are not limited to the following:

  • Markov chains and processes;
  • Large deviations and limit theorems;
  • Random motions;
  • Stochastic biological models;
  • Reliability, availability, maintenance, and inspection;
  • Queueing models;
  • Queueing network models;
  • Computational methods for stochastic models;
  • Applications to risk theory, insurance, and mathematical finance.

Prof. Dr. Alexander Zeifman
Prof. Dr. Victor Korolev
Prof. Dr. Alexander Sipin
Guest Editors

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access monthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1200 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Published Papers (1 paper)

Order results
Result details
Select all
Export citation of selected articles as:

Review

Open AccessFeature PaperReview
Two Approaches to the Construction of Perturbation Bounds for Continuous-Time Markov Chains
Mathematics 2020, 8(2), 253; https://doi.org/10.3390/math8020253 - 14 Feb 2020
Abstract
This paper is largely a review. It considers two main methods used to study stability and to obtain appropriate quantitative estimates of perturbations of (inhomogeneous) Markov chains with continuous time and a finite or countable state space. An approach is described to the [...] Read more.
This paper is largely a review. It considers two main methods used to study stability and to obtain appropriate quantitative estimates of perturbations of (inhomogeneous) Markov chains with continuous time and a finite or countable state space. An approach is described to the construction of perturbation estimates for the main five classes of such chains associated with queuing models. Several specific models are considered for which the limit characteristics and perturbation bounds for admissible “perturbed” processes are calculated. Full article
(This article belongs to the Special Issue Stability Problems for Stochastic Models: Theory and Applications)
Back to TopTop